# SDR SWIA201438733

- Difficulty date: July 8, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP INNER OTBD SIDE STIFFENER CRACKED.  C-CHECK, NEW STIFFENER INSTALLED LT NACELLE FLAP INNER OTBD SIDE IAW SRM.
